# SDR 04FDEA001102

- Difficulty date: April 24, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC10
- Aircraft serial: 46601
- Aircraft time: 73,116 hours, 29,872 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 60008924
- Part serial: APR72181
- Condition: Failed
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTISKID FAILS (MULTIPLE REPEATS) REMOVED HUBCAPS, PERFORMED RINGOUT OF ALL WHEEL SPEED TRANSDUCERS, VALVES AND CONTROL WIRING,   FOUND SHORT AT RECEPTACLE R5-264, REPLACED R5-264, PERFORMED OPS CHECK, FOUND ANTISKID CONTROL UNIT FAULTY, REPLACED CONTROL UNIT, PERFORMED OPS CHECK, SYSTEM OPS CKECK GOOD, INSTALLED HUB CAPS, ALL IAW   DC-10 MM 32-45-00 AND SWPM 20-31-03.
